Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CASE MEDICAL INC. CASE MEDICAL; WRAP, STERILIZATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CASE MEDICAL INC. CASE MEDICAL; WRAP, STERILIZATION
Model Number
KSZ-39301BS
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Cysto scopes filter container: the device that locks the filter in place does not click as they are supposed to.
New Search
Submit an Adverse Event Report
Brand Name
CASE MEDICAL
Common Device Name
WRAP, STERILIZATION
Manufacturer
(Section D)
CASE MEDICAL INC.
50 west st
bloomfield NJ 07003
MDR Report Key
12845545
Report Number
12845545
Device Sequence Number
19857072
Product Code
FRG
UDI-Device Identifier
00653159007569
UDI-Public
(01)00653159007569
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/28/2021
Report Date
(Section F)
10/28/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
KSZ-39301BS
Device Catalogue Number
KSZ-39301BS
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/18/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/19/2021
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
10/28/2021